MAUDE Adverse Event Report: MASIMO - 40 PARKER LNCS DB-I; OXIMETER

MASIMO - 40 PARKER LNCS DB-I; OXIMETER
Model Number 2653
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned sensor was evaluated.During evaluation the unit failed continuity testing due to an open in the cable on the white conductor at the bend relief area of the db9 connector.Open in the cable was most likely due to mechanical stress during removal of the sensor from the cable based upon the appearance and location of the open.The sensor functioned intermittently.The sensor was able to obtain spo2 and pulse rate values when the connection was held in normal operation.When the sensor was manipulated to "open" (non functional), the device alarmed and an error message displayed on the test monitor.
 
Event or Problem Description
The customer reported that the "sensor is presenting an intermittent reading." no known impact or consequence to patient were reported.

Brand Name
LNCS DB-I
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key8384324
Report Number2031172-2019-00101
Device Sequence Number19278972
Product Code DQA
UDI-Device Identifier00843997003094
UDI-Public00843997003094
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K051212
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2653
Device Catalogue Number2653
Device Lot NumberK16MYF
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2019
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2019
Initial Report FDA Received Date03/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1